COMPUTER TRAINING SESSIONS FOR LEGISLATORS

Monday, December 5

9:00 -10:30 a.m. Returning legislator laptop computer training session in the Roughrider Room. The session is 90 minutes in length and is limited to 40 legislators. Signup is at the Legislative Council reception desk. Training includes a refresher on the laptop computers, legislative applications, Legislator's Automated Work Station system (LAWS), document synchronization between laptop and tablet computers, email quota and archive, correspondence templates, printing, and remote desktop support network access.

9:00 -10:30 a.m. Returning legislator tablet computer training session in the Harvest Room. The session will be 90 minutes in length and is limited to 20 legislators. Signup is at the Legislative Council reception desk. This training includes legislative applications, operating system and application updates, creating and editing documents, note taking, document synchronization between laptop and tablet computers, remote network access, and other topics. For complete tablet computer training, see the training sessions scheduled after adjournment on Wednesday.

3:15 -5:15 p.m. New legislator laptop computer distribution and training session in the Roughrider Room. The session is 2 hours in length and is limited to 10 legislators. Additional distribution and training sessions are available after adjournment on Wednesday. Signup is at the Legislative Council reception desk. The session includes laptop computer distribution, review of policies governing computer use, training on software applications used by legislators, correspondence templates, printing, and remote network access. Tablet computer distribution and training for new legislators will be held separately after adjournment on Wednesday.

Tuesday, December 6

12:30 -2:00 p.m. Returning legislator laptop computer training session in the Roughrider Room. The session is 90 minutes in length and is limited to 40 legislators. Signup is at the Legislative Council reception desk. Training includes a refresher on the laptop computers, legislative applications, LAWS, document synchronization between laptop and tablet computers, email quota and archive, correspondence templates, printing, and remote desktop support network access.

12:30 -2:00 p.m. Returning legislator tablet computer training session in the Harvest Room. The session will be 90 minutes in length and is limited to 20 legislators. Signup is at the Legislative Council reception desk. This training includes legislative applications, operating system and application updates, creating and editing documents, note taking, document synchronization between laptop and tablet computers, remote network access, and other topics. For complete tablet computer training, see the training sessions scheduled after adjournment on Wednesday.

2:45 -4:15 p.m. Returning legislator laptop computer training session in the Roughrider Room. The session is 90 minutes in length and is limited to 40 legislators. Signup is at the Legislative Council reception desk. Training includes a refresher on the laptop computers, legislative applications, LAWS, document synchronization between laptop and tablet computers, email quota and archive, correspondence templates, printing, and remote desktop support network access.

2:45 -4:15 p.m. Returning legislator tablet computer training session in the Harvest Room. The session will be 90 minutes in length and is limited to 20 legislators. Signup is at the Legislative Council reception desk. This training includes legislative applications, operating system and application updates, creating and editing documents, note taking, document synchronization between laptop and tablet computers, remote network access, and other topics. For complete tablet computer training, see the training sessions scheduled after adjournment on Wednesday.

Wednesday, December 7

12:00 noon - New legislator laptop computer distribution and training session in the Roughrider Room. The session is 2 hours in length and is limited to 10 legislators. Signup is at the Legislative Council reception desk. The session includes laptop computer distribution, review of policies governing computer use, training on software applications used by legislators, document synchronization between laptop and tablet computers, correspondence templates, printing, and remote network access. Tablet computer training for new legislators will be held separately after adjournment on Wednesday.

12:00 noon - New and returning legislator tablet computer distribution and training session in the 2:00 p.m. Harvest Room. The session will be 2 hours in length and is limited to 15 legislators. Signup is at the Legislative Council reception desk.

2:30 4:30 p.m. New legislator laptop computer distribution and training session in the Roughrider Room. The session is 2 hours in length and is limited to 10 legislators. Signup is at the Legislative Council reception desk. The session includes laptop computer distribution, review of policies governing computer use, training on software applications used by legislators, document synchronization between laptop and tablet computers, correspondence templates, printing, and remote network access. Tablet computer training for new legislators will be held separately after adjournment on Wednesday.

2:30 - New and returning legislator tablet computer distribution and training session in the 4:30 p.m. Harvest Room. The session will be 2 hours in length and is limited to 15 legislators. Signup is at the Legislative Council reception desk.